# SDR ABXA070084

- Difficulty date: March 7, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- Aircraft time: 56,657 hours, 57,539 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 591141611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ATTACHED TO FUSELAGE SKIN AT FUEL SHROUD WAS CORRODED, LONGERON 20 AREA.  REMOVED AND INSTALLED NEW DOUBLER IAW DC9 SRM.
